# SDR DLM11011773

- Difficulty date: November 7, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 40,181 hours, 5,366 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Bent
- Location: Center Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO CENTER GEAR WILL NOT RETRACT.  FOUND CENTER GEAR RETRACT ACTUATOR BENT.  REPLACING SAME.
